Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 11, NWS Pueblo, CO

July 17, 2025El Paso County, Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 17, 2025, 5:48 PM MDT for El Paso County, Fremont County, Teller County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2025, 5:48 PM MDT (23:48 UTC)
Expired
Jul 17, 2025, 9:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties El Paso County, CO, Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 460 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WGUS55 KPUB 172348
FFWPUB
COC041-043-119-180300-
/O.NEW.KPUB.FF.W.0011.250717T2348Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
548 PM MDT Thu Jul 17 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern Fremont County in central Colorado...
  Southeastern Teller County in central Colorado...
  Southwestern El Paso County in east central Colorado...

* Until 900 PM MDT.

* At 548 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Southern Colorado Springs and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3870 10494 3872 10479 3866 10473 3854 10494
      3851 10501 3846 10541 3866 10543 3868 10524

FLASH FLOOD...RADAR INDICATED

$$

SR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:21 PM MDT, 3 hours 27 minutes earlier. Its key messages:

  • Flash Flood Watch through this evening for much of the I-25 corridor due to thunderstorms with heavy rainfall.
  • Temperatures warm on Friday into the upper 80s to mid 90s across the lower elevations, with another round of mountain thunderstorms, although coverage will be less.
  • Very little variability in the day to day wx during the long term period.
  • Best chance of precip over the mtns as weak monsoon pattern remains over the region
Area forecast discussion, Jul 17, 2:21 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
221 PM MDT Thu Jul 17 2025

.KEY MESSAGES...

- Flash Flood Watch through this evening for much of the I-25
corridor due to thunderstorms with heavy rainfall.

- Temperatures warm on Friday into the upper 80s to mid 90s across
the lower elevations, with another round of mountain thunderstorms,
although coverage will be less.

- Very little variability in the day to day wx during the long term
  period.

- Best chance of precip over the mtns as weak monsoon pattern
  remains over the region

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 219 PM MDT Thu Jul 17 2025

Currently...broad upper ridging with and embedded wave moving
southwest to northeast across Colorado is sparking showers and
thunderstorms across the Mountains early this afternoon.
Temperatures have been cool today, with upper 70s to lower 80s
across the Plains.  Skies have been slow to clear which has helped
limit the afternoon heating so far.  Southerly winds have helping to
keep moisture pooled across the Plains with widespread upper 50 to
lower 60 dewpoints.

Rest of Today...models in good agreement with continued shower and
thunderstorm development along the Eastern Mountains, spreading
eastward into the adjacent Plains this afternoon.  SBCAPE values
have risen to near 2500 j/kg along the I-25 corridor where skies
have cleared the longest, based on the RAP guidance.  PWAT values
have also increased across the area this afternoon, with values
exceeding an inch.  As thunderstorms move off the higher terrain,
they will encounter an environment favorable for heavy
precipitation.  0-6 km shear is rather weak, around 25 kts, which
should help prevent convection from becoming too strong, however, a
strong to severe storm may be possible with wind gusts to 60 mph and
one inch diameter hail.  The main concern will be the flash flood
potential into this evening.  Thunderstorms will be capable of
producing heavy rainfall, and weak steering flows should allow for
slow storm movements.  In addition, the areas along the I-25
corridor have seen heavy rains over the past couple of days, which
have saturated soils, enhancing runoff ability.  A Flash Flood Watch
has been issued into this evening for much of the I-25 corridor.  If
you encounter flooded roadways, remember, turn around don't drown!

Tonight...the upper wave embedded in the flow will slowly track
eastward with showers and thunderstorms pushing east as well.
Locally heavy rainfall will continue to an issue, especially for
areas south of Highway 50 this evening.  models in good agreement
with convection winding down after midnight, as the storm track
eastward, with dry conditions by tomorrow morning.  Overnight lows
tonight will continue to be mild, with upper 50s to mid 60s by
morning.

Friday...upper ridging will begin to spread east across Colorado,
with drier air filling in from west to east.  This will help limit
afternoon convection and allow for warming conditions across the
region.  Weak energy in southerly flow will impact western Colorado,
with weak instability with CAPE values around 500 j/kg will lead to
scattered thunderstorms across the higher terrain.  Weak southerly
steering flows should keep a majority of convection over the
Mountains.  Surface dewpoints in the 40s are forecast move mix
eastward into the I-25 corridor, pushing the moisture to near the
Kansas border.  This will also limit instability for thunderstorm
development.  Should a storm move off the higher terrain, and in the
Plains, gusty outflow winds will be the main concern.  PWAT values
also fall off, which should help lower rainfall intensities.
Temperatures will warm significantly on Friday, with highs reaching
into the upper 80s to mid 90s across the Plains, and near 80s across
the San Luis Valley.  Mozley

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 306 AM MDT Thu Jul 17 2025

Saturday and Sunday...

Scattered to likely precip anticipated in the mountains with
locally heavy rain possible over the higher terrain. Not much
change in temps expected both days with 90-94 anticipated on
plains, mid 80s valleys and 60s and 70s mtns.

Monday and Tuesday...

Scattered storms in the mtns with little precip over the plains
(best chance I-25 corridor regions). Temps expected to be a few
degrees warmer with 90-100F on plains, mid 80s larger valleys
and 60s and 70s mtns.

Wednesday and Thursday...

Better chance of some showers over the mtns with isolated precip
expected on the plains. A bit of a cooling trend expected with temps
returning to the mid 90s over the plains by later in the week.

Although temps will be running 4 to 8F above normal during this
period, flow aloft will be very weak, so critical fire weather
conditions are not anticipated due to weak 20 foot winds and RH
values not falling to critical values. Rainfall over the mtns will
also alleviate fire weather concerns over the higher terrain.

As for heavy rain potential, at this time it looks like the best
chance for precip in the mtns will be this weekend, but qpf values
do not look excessive at this time per DESI/WPC guidance. \/Hodanish

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 219 PM MDT Thu Jul 17 2025

KALS...showers and thunderstorms expected into this evening across
the San Luis Valley. A few may impact the terminal, especially
through 00z. Reductions in VIS and CIGs along with gusty outflow
winds may accompany thunderstorms.  Light rain then looks to prevail
through the early evening hours, with a return to VFR conditions
overnight.  Another round of thunderstorms is possible Friday
afternoon.

KCOS and KPUB...showers and thunderstorms possible at both terminals
through this evening. CIGS and VIS could be reduced along with gusty
outflow winds may be possible with passing thunderstorms. A return
to VFR is expected overnight.  Low probability for afternoon
thunderstorms at both terminals on Friday afternoon. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 PM MDT this evening for COZ081>088-093-094.

&&

SHORT TERM...MOZLEY
LONG TERM...HODANISH
AVIATION...MOZLEY
Hazardous weather outlook, Jul 17, 11:33 AM MDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Thu Jul 17 2025

COZ058>089-093>099-181745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Thu Jul 17 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected to develop over the
mountains by mid afternoon, and push across the valleys and plains
through mid to late evening, particularly south of Highway 50 and
along and east of the southern I-25 corridor. Some storms across
the plains may become strong to severe, with strong winds up to 60
mph and large hail up to around 1 inch in diameter.

In addition, localized flash flooding will possible for portions
of the area, particularly south of Highway 50 and along and east
of the southern I-25 corridor where recent heavy rains have
occurred.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Afternoon showers and thunderstorms are expected every day over
the mountains, with mainly isolated to scattered storms over the
plains. The main threats from thunderstorms will be cloud to
ground lightning and periods of locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

88/34

In the hours before

Special weather statement, Jul 17, 3:21 PM MDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
321 PM MDT Thu Jul 17 2025

COZ072-079-080-087-172145-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
321 PM MDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUERFANO COUNTY THROUGH
345 PM MDT...

At 321 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 46 miles east of Alamosa, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Farisita, Greenhorn Mountain, and Spring Burn Scar north of Highway
160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3756 10496 3765 10526 3790 10506 3778 10475
TIME...MOT...LOC 2121Z 212DEG 18KT 3768 10507

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 17, 3:51 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Thu Jul 17 2025

COZ076-077-083-172215-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
351 PM MDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL FREMONT COUNTY
THROUGH 415 PM MDT...

At 350 PM MDT, Doppler radar was tracking a strong thunderstorm near
Waugh Mountain, or 44 miles west of Colorado Springs, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Waugh Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3847 10548 3861 10576 3870 10567 3870 10534
TIME...MOT...LOC 2150Z 308DEG 13KT 3865 10562

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 17, 4:31 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Thu Jul 17 2025

COZ076-077-083-172300-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
431 PM MDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FREMONT COUNTY THROUGH
500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Waugh Mountain, or 39 miles southwest of Colorado
Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3851 10560 3868 10553 3857 10520 3840 10527
TIME...MOT...LOC 2231Z 288DEG 15KT 3858 10548

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 17, 5:03 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
503 PM MDT Thu Jul 17 2025

COZ081-085-172330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
503 PM MDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES THROUGH 530 PM MDT...

At 503 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Carson, or 10 miles south of Colorado Springs, moving northeast
at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3856 10484 3865 10493 3868 10501 3884 10488
      3872 10459
TIME...MOT...LOC 2303Z 219DEG 9KT 3868 10487

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 17, 5:26 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Thu Jul 17 2025

COZ081-083-085-086-180000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
526 PM MDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO
COUNTIES THROUGH 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Fort Carson, or 16 miles south of Colorado
Springs, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Fremont, southeastern Teller, southwestern El Paso and northern
Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3867 10505 3866 10485 3849 10480 3849 10509
TIME...MOT...LOC 2326Z 018DEG 8KT 3861 10493

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 17, 5:36 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
536 PM MDT Thu Jul 17 2025

COZ076-077-081-083-180000-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
536 PM MDT Thu Jul 17 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES THROUGH 600 PM MDT...

At 535 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Canon City, or 29 miles southwest of Colorado
Springs, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3844 10537 3866 10526 3865 10504 3840 10507
TIME...MOT...LOC 2335Z 295DEG 10KT 3855 10522

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:09 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 16, 6:26 PM MDTFlash Flood WarningPUBHuerfano, Pueblo3 hr
Jul 16, 6:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo32 min
Jul 16, 6:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 16, 7:19 PM MDTSpecial Weather StatementPUBCrowley26 min
Jul 16, 8:46 PM MDTSpecial Weather StatementPUBProwers29 min
Jul 16, 9:08 PM MDTSpecial Weather StatementPUBBaca37 min
Jul 17, 12:32 PM MDTFlood WatchPUBCuster, El Paso, Fremont, Huerfano, Las Animas, Otero and 2 more7 hr
Jul 17, 2:29 PM MDTSpecial Weather StatementPUB31 min
Jul 17, 3:21 PM MDTSpecial Weather StatementPUBHuerfano24 min
Jul 17, 3:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jul 17, 4:31 PM MDTSpecial Weather StatementPUBFremont29 min
Jul 17, 4:58 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 17, 5:03 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jul 17, 5:26 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 17, 5:36 PM MDTSpecial Weather StatementPUBFremont24 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.